Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Erectile dysfunction, taking Ramipril, Amlodipine and Atenolol. Becoming anxious; please advise.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
my husband takes ramipril 10mgs, amlodipine 10mgs and atenalol.He has been having some erectile problems,and is becoming quite anxious about this.I would be grateful for some advice.
Posted Tue, 17 Apr 2012 in Erectile Dysfunction
Answered by Dr. Mohammed Tauseef 27 minutes later

Thank you for the query.

I would like to know few more things which would help me in suggesting you better:

1.) Since how long is he having this problem?
2.) Does he have reduced sexual desire?

Your History suggests, that he has Erectile Dysfunction (ED) which needs to be evaluated further.

There are various causes to this like,

1.) Hypertension.
2.) Diabetes.
3.) Atherosclerosis.
4.) Obesity.
5.) Low testosterone.
6.) Alcohol and Tobacco use.
7.) Prostate enlargement.

All these and various other factors have to be ruled out and once the cause is confirmed and appropriately treated.

Kindly get him examined by a Urologist, so that he/she may examine him in detail and run further tests like,

1.) Bloodwork.
2.) Urinalysis

In addition to this, he should be following these lifestyle modifications,

1.) Eat healthy nutritious balanced diet which should include fresh fruits and XXXXXXX leafy vegetables.
2.) Avoid stress, practice relaxation techniques like yoga and meditation.
3.) Avoid alcohol and smoking, if he does.
4.) Exercise regularly for an hour and maintain a healthy weight.
5.) Have sex atleast thrice a week.
6.) Do not be more demanding for him, try to be sensible and understanding towards his feelings, speak out to him and tell him that it is always "FINE".
7.) Stick to his treatment plan and go for regular follow up.

Hope I have answered your query, I will be available to answer your follow up queries.

Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor